# SDR GTIA2021120236153

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 13,572 hours, 5,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOORS EMER ASSIST BOTTLE REQ SERVICE-SERVICED L2 AND R2 DOORS EMER ASSIST BOTTLE IAW AMM 52-10-00.
